# SDR IPXA2019010237449

- Difficulty date: December 28, 2018
- Submitted: January 2, 2019
- Operation: Air carrier
- Aircraft: N433UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25464
- Aircraft time: 24,881 hours, 17,631 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning System
- Condition: Activated
- Location: Cockpit
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

INSPECTION TYPE:N/A TE FLAP DISAGREE DISPLAYED WHEN THE FLAP POSITION SELECTED FLAPS FAILED TO MOVE TO SELECTED POSITION. EMERGENCY DECLARED, LANDED AT DESTINATION WITHOUT INCIDENT. NO MSG ON ARRIVAL, PERFORMED OPERATIONAL TEST PER AMM 27-51-00-715-001. NO FAULTS FOUND. OPS CHECK SATIS.
